# SDR SWAA2022032108899

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R\H Z-ANGLE STA 727B+18 TO STA 767; RBL 20; WL 156 HAS CORROSION. / REMOVED AND EVALUATED CORROSION. BLENDS STA 727B+18 TO STA 727E FOUND .002' MATERIAL LOSS FROM ORIGINAL .040' WITH .038' REMAINING; FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2. DEEPEST BLENDS FROM STA 727E-767 FOUND TO BE .040' FROM ORIGINAL .040' WITH .000' REMAINING. BLENDS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-1. REMOVED DAMAGE SECTION OF Z-ANGLE; FABRICATED REPLACEMENT SECTION OFZ-NGLE AND REPAIR SPLICE OF STA 727D+12; AND INSTALLED REPAIR SPLICE AND REPLACEMENT SECTION OF Z-ANGLE STA 727D+12-767 PER SRM 53-00-53-2R-6 COMPONENT P/N 146A7502-2.
